# SDR UPS04542532

- Difficulty date: May 17, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 20,601 hours, 13,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  CORROSION SEAT TRACK BS 880-895 LBL 46 HAS MECHANICAL DAMAGE AND CORROSION.  REMOVED CORRODED AND DAMAGED SEAT TRACK, AND REPLACED WITH FABRICATED SEAT TRACK.
